# SDR AT0600008

- Difficulty date: February 13, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 3520 · Passenger Oxygen System
- Part: Connector
- Condition: Not Seated
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MANUAL EJECT TEST OF OXYGEN MASKS, PSU 15 AC AND 30 DEF DID NOT DEPLOY.  ON INSPECTION FOUND CONNECTORS NOT SEATED ALL THE WAY, RESEATED CONNECTORS AT SWITCH.  OPERATION TEST NORMAL IAW AMM 35-22-06.
